Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence theorem for the bargaining set $M_1^{\left( i \right)}$


Author: Bezalel Peleg
Journal: Bull. Amer. Math. Soc. 69 (1963), 109-110
DOI: https://doi.org/10.1090/S0002-9904-1963-10881-2
MathSciNet review: 0144792
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Davis and M. Maschler, Existence of stable payoff configurations for cooperative games, Econometric Research Program, Research Memorandum No. 38 (1962), Princeton University, Princeton, N. J. MR 229461
  • 2. M. Davis and M. Maschler, Existence of stable payoff configurations for cooperative games, Bull. Amer. Math. Soc. 69 (1963), 106-108. MR 144791


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10881-2

American Mathematical Society